String topology for stacks
Astérisque, no. 343 (2012) , 183 p.
The full text of recent articles is available to journal subscribers only. See the journal's website.
@book{AST_2012__343__R1_0,
     author = {Behrend, Kai and Ginot, Gr\'egory and Noohi, Behrang and Xu, Ping},
     title = {String topology for stacks},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {343},
     year = {2012},
     zbl = {1253.55007},
     mrnumber = {2977576},
     language = {en},
     url = {http://archive.numdam.org/item/AST_2012__343__R1_0/}
}
TY  - BOOK
AU  - Behrend, Kai
AU  - Ginot, Grégory
AU  - Noohi, Behrang
AU  - Xu, Ping
TI  - String topology for stacks
T3  - Astérisque
PY  - 2012
DA  - 2012///
IS  - 343
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_2012__343__R1_0/
UR  - https://zbmath.org/?q=an%3A1253.55007
UR  - https://www.ams.org/mathscinet-getitem?mr=2977576
LA  - en
ID  - AST_2012__343__R1_0
ER  - 
%0 Book
%A Behrend, Kai
%A Ginot, Grégory
%A Noohi, Behrang
%A Xu, Ping
%T String topology for stacks
%S Astérisque
%D 2012
%N 343
%I Société mathématique de France
%G en
%F AST_2012__343__R1_0
Behrend, Kai; Ginot, Grégory; Noohi, Behrang; Xu, Ping. String topology for stacks. Astérisque, no. 343 (2012), 183 p. http://numdam.org/item/AST_2012__343__R1_0/

[1] H. Abbaspour, R. L. Cohen & K. Gruher - "String topology of Poincaré duality groups", in Groups, homotopy and configuration spaces, Geom. Topol. Monogr., vol. 13, 2008, p. 1-10. | Zbl | MR

[2] H. Abbaspour & M. Zeinalian - "String bracket and flat connections", Algebr. Geom. Topol 7 (2007), p. 197-231. | DOI | Zbl | MR

[3] L. Abrams - "Two-dimensional topological quantum field theories and Frobenius algebras", J. Knot Theory Ramifications 5 (1996), p. 569-587. | DOI | Zbl | MR

[4] M. F. Atiyah & R. Bott - "The moment map and equivariant cohomology", Topology 23 (1984), p. 1-28. | DOI | Zbl | MR

[5] M. F. Atiyah & D. O. Tall - "Group representations, λ-rings and the J -homomorphism", Topology 8 (1969), p. 253-297. | DOI | Zbl | MR

[6] K. Behrend - "Cohomology of stacks", in Intersection theory and moduli, ICTP Lect. Notes, XIX, Abdus Salam Int. Cent. Theoret. Phys., Trieste, 2004, p. 249-294. | Zbl | MR

[7] K. Behrend, G. Ginot, B. Noohi & P. Xu - "String topology for loop stacks", C. R. Math. Acad. Sci. Paris 344 (2007), p. 247-252. | DOI | Zbl | MR

[8] K. Behrend & P. Xu - "Differentiable stacks and gerbes", J. Symplectic Geometry 9 (2011), p. 285-341. | DOI | Zbl | MR

[9] D. J. Benson - Representations and cohomology. I, second ed., Cambridge Studies in Advanced Math., vol. 30, Cambridge Univ. Press, 1998. | Zbl

[10] N. Berline, E. Getzler & M. Vergne - Heat kernels and Dirac operators, Grund. Math. Wiss., vol. 298, Springer, 1992. | MR | Zbl

[11] G. E. Bredon - Introduction to compact transformation groups, Pure and Applied Mathematics, vol. 46, Academic Press, 1972. | Zbl | MR

[12] J.-L. Brylinski - Loop spaces, characteristic classes and geometric quantization, Progress in Math., vol. 107, Birkhäuser, 1993. | Zbl | MR

[13] A. S. Cattaneo, J. Fröhlich & B. Pedrini - "Topological field theory interpretation of string topology", Comm. Math. Phys. 240 (2003), p. 397-421. | DOI | Zbl | MR

[14] M. Chas & D. Sullivan - "String topology", preprint arXiv:GT/9911159. | Zbl

[15] D. Chataur - "A bordism approach to string topology", Int. Math. Res. Not. 2005 (2005), p. 2829-2875. | DOI | Zbl | MR

[16] D. Chataur & L. Menichi - "String topology of classifying spaces", preprint arXiv:AT/0801.0174. | DOI | Zbl | MR

[17] W. Chen & Y. Ruan - "A new cohomology theory of orbifold", Comm. Math. Phys. 248 (2004), p. 1-31. | DOI | Zbl | MR

[18] T. Coates, Y.-P. Lee, A. Corti & H.-H. Tseng - "The quantum orbifold cohomology of weighted projective spaces", Acta Math. 202 (2009), p. 139-193. | DOI | Zbl | MR

[19] R. L. Cohen - "The Floer homotopy type of the cotangent bundle", preprint arXivrAT/0702852. | Zbl | MR

[20] R. L. Cohen & V. Godin - "A polarized view of string topology", in Topology, geometry and quantum field theory, London Math. Soc. Lecture Note Ser., vol. 308, Cambridge Univ. Press, 2004, p. 127-154. | DOI | Zbl | MR

[21] R. L. Cohen & J. D. S. Jones - "A homotopy theoretic realization of string topology", Math. Ann. 324 (2002), p. 773-798. | DOI | Zbl | MR

[22] R. L. Cohen, J. D. S. Jones & J. Yan - "The loop homology algebra of spheres and projective spaces", in Categorical decomposition techniques in algebraic topology (Isle of Skye, 2001), Progr. Math., vol. 215, Birkhäuser, 2004, p. 77-92. | Zbl | MR

[23] R. L. Cohen & A. A. Voronov - "Notes on string topology", in String topology and cyclic homology, Adv. Courses Math. CRM Barcelona, Birkhäuser, 2006, p. 1-95. | MR

[24] K. Costello - "Topological conformal field theories and Calabi-Yau categories", Adv. Math. 210 (2007), p. 165-214. | MR | Zbl

[25] K. Costello, "Topological conformal field theories and gauge theories", Geom. Topol. 11 (2007), p. 1539-1579. | DOI | Zbl | MR

[26] R. Dijkgraaf & E. Witten - "Topological gauge theories and group cohomology", Comm. Math. Phys. 129 (1990), p. 393-429. | DOI | Zbl | MR

[27] B. Fantechi & L. Göttsche - "Orbifold cohomology for global quotients", Duke Math. J. 117 (2003), p. 197-227. | DOI | Zbl | MR

[28] Y. Félix, J.-C. Thomas & M. Vigué-Poirrier - "Rational string topology", J. Eur. Math. Soc. (JEMS) 9 (2007), p. 123-156. | EuDML | Zbl | MR

[29] D. S. Freed, M. J. Hopkins & C. Teleman - "Twisted equivariant K-theory with complex coefficients", J. Topol. 1 (2008), p. 16-44. | DOI | Zbl | MR

[30] W. Fulton & R. Macpherson - "Categorical framework for the study of singular spaces", Mem. Amer. Math. Soc. 31 (1981). | Zbl | MR

[31] E. Getzler - "Batalin-Vilkovisky algebras and two-dimensional topological field theories", Comm. Math. Phys. 159 (1994), p. 265-285. | DOI | Zbl | MR

[32] V. Godin - "Higher string topology operations", preprint arXiv:0711.4859.

[33] R. F. Goldin & M. Harada - "Orbifold cohomology of hypertoric varieties", Internat. J. Math. 19 (2008), p. 927-956. | DOI | Zbl | MR

[34] R. F. Goldin, T. S. Holm & A. Knutson - "Orbifold cohomology of torus quotients", Duke Math. J. 139 (2007), p. 89-139. | DOI | Zbl | MR

[35] A. González, E. Lupercio, C. Segovia, B. Uribe & M. A. Xicoténcatl - "Chen-Ruan cohomology of cotangent orbifolds and Chas-Sullivan string topology", Math. Res. Lett. 14 (2007), p. 491-501. | DOI | Zbl | MR

[36] K. Gruher & P. Salvatore - "Generalized string topology operations", Proc. Lond. Math. Soc. 96 (2008), p. 78-106. | DOI | Zbl | MR

[37] V. W. Guillemin & S. Sternberg - Supersymmetry and equivariant de Rham theory, Mathematics Past and Present, Springer, 1999. | Zbl | MR

[38] P. Hu, I. Kriz & A. A. Voronov - "On Kontsevich's Hochschild cohomology conjecture", Compos. Math. 142 (2006), p. 143-168. | DOI | Zbl | MR

[39] K. Igusa - Higher Franz-Reidemeister torsion, AMS/IP Studies in Advanced Math., vol. 31, Amer. Math. Soc., 2002. | Zbl | MR

[40] T. J. Jarvis, R. Kaufmann & T. Kimura - "Stringy K-theory and the Chern character", Invent. Math. 168 (2007), p. 23-81. | DOI | Zbl | MR

[41] Y. Jiang - "The orbifold cohomology ring of simplicial toric stack bundles", Illinois J. Math. 52 (2008), p. 493-514. | MR | Zbl

[42] S. Kallel & P. Salvatore - "Rational maps and string topology", Geom. Topol. 10 (2006), p. 1579-1606. | DOI | Zbl | MR

[43] M. Kashiwara & P. Schapira - Sheaves on manifolds, Grund. Math. Wiss., vol. 292, Springer, 1990. | Zbl | MR

[44] J.-L. Loday - "Opérations sur l'homologie cyclique des algèbres commutatives", Invent Math. 96 (1989), p. 205-230. | DOI | EuDML | Zbl | MR

[45] E. Lupercio & B. Uribe - "Loop groupoids, gerbes, and twisted sectors on orbifolds", in Orbifolds in mathematics and physics (Madison, WI, 2001), Contemp. Math., vol. 310, Amer. Math. Soc., 2002, p. 163-184. | DOI | Zbl | MR

[46] E. Lupercio, B. Uribe & M. A. Xicoténcatl - "The loop orbifold of the symmetric product", J. Pure Appl. Algebra 211 (2007), p. 293-306. | DOI | Zbl | MR

[47] E. Lupercio, B. Uribe & M. A. Xicoténcatl, "Orbifold string topology", Geom. Topol. 12 (2008), p. 2203-2247. | DOI | Zbl | MR

[48] M. Markl, S. Shnider & J. Stasheff - Operads in algebra, topology and physics, Mathematical Surveys and Monographs, vol. 96, Amer. Math. Soc., 2002. | Zbl | MR

[49] E. Meinrenken - "Equivariant cohomology and the Cartan model", in Encyclopedia of Mathematical Physics, Elsevier, 2006. | DOI

[50] I. Moerdijk & J. Mrčun - "Lie groupoids, sheaves and cohomology", in Poisson geometry, deformation quantisation and group representations, London Math. Soc. Lecture Note Ser., vol. 323, Cambridge Univ. Press, 2005, p. 145-272. | Zbl | MR

[51] B. Noohi - "Mapping stacks of topological stacks", J. reine angew. Math. 646 (2010), p. 117-133. | Zbl | MR

[52] B. Noohi, "Foundations of topological stacks, I", preprint https://arxiv.org/abs/math/0503247.

[53] B. Noohi, "Homotopy types of topological stacks", preprint arXiv:0808.3799. | Zbl | MR

[54] P. Salvatore & N. Wahl - "Framed discs operads and Batalin-Vilkovisky algebras", Q. J. Math. 54 (2003), p. 213-231. | DOI | Zbl | MR

[55] G. Segal - "Two-dimensional conformal field theories and modular functors", in IXth International Congress on Mathematical Physics (Swansea, 1988), Hilger, 1989, p. 22-37. | MR

[56] G. Segal, "The definition of conformai field theory", in Topology, geometry and quantum field theory, London Math. Soc. Lecture Note Ser., vol. 308, Cambridge Univ. Press, 2004, p. 421-577. | Zbl | MR

[57] A. Strøm - "Note on cofibrations", Math. Scand. 19 (1966), p. 11-14. | DOI | EuDML | Zbl | MR

[58] A. Strøm, "Note on cofibrations. II", Math. Scand. 22 (1968), p. 130-142. | DOI | EuDML | Zbl | MR

[59] D. Sullivan - "String topology: Background and present state", preprint arXiv:AT/0710.4141. | DOI | Zbl | MR

[60] H. Tamanoi - "A homotopy theoretic proof of the BV identity in loop homology", preprint arXiv:AT/0706.1277.

[61] U. Tillmann - "On the homotopy of the stable mapping class group", Invent. Math. 130 (1997), p. 257-275. | DOI | Zbl | MR

[62] A. A. Voronov - "Notes on universal algebra", in Graphs and patterns in mathematics and theoretical physics, Proc. Sympos. Pure Math., vol. 73, Amer. Math. Soc., 2005, p. 81-103. | DOI | Zbl | MR

[63] G. W. Whitehead - Elements of homotopy theory, Graduate Texts in Math., vol. 61, Springer, 1978. | DOI | Zbl | MR

[64] C. Zhu -"n-groupoids and stacky groupoids", Int. Math. Res. Not. 2009 (2009), p. 4087-4141. | Zbl | MR